Open Access
October, 2003 Quasi-Positive Curvature on Homogeneous Bundles
Kristopher Tapp
J. Differential Geom. 65(2): 273-287 (October, 2003). DOI: 10.4310/jdg/1090511688


We provide new examples of manifolds which admit a Riemannian metric with sectional curvature nonnegative, and strictly positive at one point. Our examples include the unit tangent bundles of ℂℙn, ℍℙn and \mathbb Oℙn (the Cayley plane), and a family of lens space bundles over ℂℙn.


Download Citation

Kristopher Tapp. "Quasi-Positive Curvature on Homogeneous Bundles." J. Differential Geom. 65 (2) 273 - 287, October, 2003.


Published: October, 2003
First available in Project Euclid: 22 July 2004

zbMATH: 1065.53036
MathSciNet: MR2058263
Digital Object Identifier: 10.4310/jdg/1090511688

Rights: Copyright © 2003 Lehigh University

Vol.65 • No. 2 • October, 2003
Back to Top